# SDR UALA2009033000916

- Difficulty date: March 28, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 22,667 hours, 10,074 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS, SAYS EPSU UNIT AFT LEFT, RESET NO HELP.  EPSU UNIT FAULT LIGHT DISPLAYED.  REPLACED EPSU AND BATTERY ASSY.
